Contact information of Elsevier
Serial Information
Order information: Postal: http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
Web:
https://shop.elsevier.com/order?id=622892&ref=622892_01_ooc_1&version=01
To be notified about new items in this series: Free volume/issue alert on ScienceDirect (see also
NEP)
Download restrictions: Full text for ScienceDirect subscribers only
Editor: de Leeuw, J.
Description: A central medium for the publication of important research in the general area of multivariate analysis, the Journal of Multivariate Analysis presents articles on fundamental theoretical aspects of the field as well as on other aspects concerned with significant applications of new theoretical methods. Although articles addressing univariate analysis are considered for publication, particular attention is given to papers that discuss problems concerned with more than one variable.
Series handle: RePEc:eee:jmvana
ISSN: 0047-259X
Citations RSS feed: at CitEc
Impact factors
Access and download statisticsTop item:
Corrections
All material on this site has been provided by the respective publishers and authors. You can help
correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:eee:jmvana. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: Catherine Liu (email available below). General contact details of provider: http://www.elsevier.com/wps/find/journaldescription.cws_home/622892/description#description .
Content
September 1977, Volume 7, Issue 3
June 1977, Volume 7, Issue 2
March 1977, Volume 7, Issue 1
- 1-12 Characterization of the multivariate poisson distribution
by Lukacs, Eugene & Beer, S.
- 13-27 A conditional dichotomy theorem for stochastic processes with independent increments
by Brockett, Patrick L. & Tucker, Howard G.
- 28-49 Nonanticipative transformations of the two-parameter Wiener process and a Girsanov theorem
by Etemadi, N. & Kallianpur, G.
- 50-62 A large deviation limit theorem for multivariate distributions
by Phillips, P. C. B.
- 63-73 Rates of convergence of quadratic rank statistics
by Husková, Marie
- 74-81 Reduction of variance for Gaussian densities via restriction to convex sets
by Kanter, Marek & Proppe, Harold
- 82-88 Tests on multiple correlation coefficient and multiple partial correlation coefficient
by Gupta, Somesh Das
- 89-106 Efficiency and Cramér-Rao type lnequalities for convex loss functions
by Kozek, Andrzej
- 107-124 Quantum mechanical Wiener processes
by Cockroft, A. M. & Hudson, R. L.
- 125-148 A quantum-mechanical functional central limit theorem
by Cockroft, A. M. & Gudder, S. P. & Hudson, R. L.
- 149-182 Integrals, conditional expectations, and martingales of multivalued functions
by Hiai, Fumio & Umegaki, Hisaharu
- 183-203 Gaussian characterizations of certain Banach spaces
by Chobanjan, S. A. & Tarieladze, V. I.
- 204-214 Right-continuous solutions of systems of stochastic integral equations
by Protter, Philip
- 215-219 The separability of the Hilbert space generated by a stochastic process
by Bulatovic, J. & Asic, M.
- 220-222 On lévy measure and integrability of the norm in C[0, 1]
by de Araujo, Aloisio Pessoa
- 223-228 Asymptotic distributions for the elementary symmetric functions of two matrices under the assumption of linearity
by de Waal, D. J.
- 229-233 Monotonicity of the power functions of modified likelihood ratio criterion for the homogeneity of variances and of the sphericity test
by Carter, E. M. & Srivastava, M. S.
December 1976, Volume 6, Issue 4
- 473-499 Exponential inequalities for sums of random vectors
by Yurinskii, V. V.
- 500-525 Asymptotic expansions of the distributions of the latent roots and the latent vector of the Wishart and multivariate F matrices
by Sugiura, Nariaki
- 526-537 The canonical decomposition of bivariate distributions
by Chesson, P. L.
- 538-571 Spectral integrals of operator-valued functions. II. From the study of stationary processes
by Rosenberg, Milton
- 572-591 Amarts: A class of asymptotic martingales B. Continuous parameter
by Edgar, Gerald A. & Sucheston, Louis
- 592-600 A representation of the characteristic function of a stable probability measure on certain TV spaces
by Rajput, Balram S.
- 601-607 Fitting sampling distribution agreeing in support and moments and tables of critical values of sphericity criterion
by John, S.
- 608-616 Stochastic comparisons of order statistics from heterogeneous populations, with applications in reliability
by Proschan, F. & Sethuraman, J.
- 617-625 On improved estimators of the generalized variance
by Sinha, Bimal Kumar
- 626-629 Estimating variance components in linear models
by Pukelsheim, Friedrich
- 630-643 Quadratic variation of functionals of two-parameter Wiener process
by Etemadi, Nasrollah & Wang, Albert T.
- 644-652 On large deviations of Kolmogorov-Smirnov-Renyi type statistics
by Krumbholz, W.
- 653-658 The general form of the law of the iterated logarithm for generalized Kolmogorov-Smirnov-Renyi statistics
by Krumbholz, W.
September 1976, Volume 6, Issue 3
- 347-355 On the structure of the Wishart distribution
by Shanbhag, D. N.
- 356-368 Some remarks on multivariate stable distributions
by Paulauskas, V. J.
- 369-391 Asymptotic expansions for distributions of latent roots in multivariate analysis
by Constantine, A. G. & Muirhead, R. J.
- 392-396 The spectrum of a random 3 - 3 matrix
by Alberto Grünbaum, F.
- 397-413 Stochastic integrals in Riemann manifolds
by Duncan, T. E.
- 414-421 [beta]-Expectation tolerance regions for a generalized multivariate model with normal error variables
by Haq, M. Safiul & Rinco, Stefan
- 422-425 A maximization problem and its application to canonical correlation
by Eaton, Morris L.
- 426-446 Stochastic processes with independent increments, taking values in a Hilbert space
by Spielman, Jeffrey L.
- 447-454 Full subordination and a Radon Nikodym theorem for C.A.O.S. measures
by Ressel, Paul
- 455-471 On [alpha]-factors of multivariate infinitely divisible probabilities
by Cuppens, Roger
June 1976, Volume 6, Issue 2
- 193-221 Amarts: A class of asymptotic martingales a. Discrete parameter
by Edgar, Gerald A. & Sucheston, Louis
- 222-236 Probability inequalities for convex sets and multidimensional concentration functions
by Kanter, Marek
- 237-249 Asymptotic distributions of the latent roots of the covariance matrix with multiple population roots
by Chikuse, Yasuko
- 250-255 Lower bounds for the distributions of certain multivariate test statistics
by Fujikoshi, Yasunori & Isogai, Takafumi
- 256-264 Minimax estimation of a multivariate normal mean under arbitrary quadratic loss
by Berger, James
- 265-280 Minimax estimators of the multinormal mean: Autoregressive priors
by Haff, L. R.
- 281-294 Multivariate sequential point estimation
by Ghosh, Malay & Sinha, Bimal K. & Mukhopadhyay, Nitis
- 295-308 Equivalence of measures for some class of Gaussian random fields
by Inoue, K.
- 309-318 Semi-stable probability measures on Hilbert spaces
by Kumar, A.
- 319-329 Martingale convergence, series expansion of Gaussian elements, and strong law of large numbers in Fréchet spaces
by Mangano, Gian-Carlo
- 330-337 On the performance of some statistics in discriminant analysis based on covariates
by Subrahmaniam, Kocherlakota & Subrahmaniam, Kathleen
- 338-342 On the rate for uniform strong consistency of empirical distributions of independent nonidentically distributed multivariate random variables
by Singh, R. S.
- 343-346 A new representation of Student's t as a function of independent t's, with a generalization to the matrix t
by Dickey, James M.
March 1976, Volume 6, Issue 1
- 1-30 Some recent developments on complex multivariate distributions
by Krishnaiah, P. R.
- 31-45 Linear relations in time series models. I
by Villegas, C.
- 46-64 Linear relations in time series models. II
by Villegas, C. & Rennie, Robert R.
- 65-80 Inference for an anisotropic diffusion model
by Eaves, David
- 81-94 Characterizations of multivariate normality. I. Through independence of some statistics
by Khatri, C. G. & Rao, C. Radhakrishna
- 95-110 Asymptotic power properties of the Cramér-von Mises test under contiguous alternatives
by Neuhaus, Georg
- 111-122 Nonparametric estimation of mixed partial derivatives of a multivariate density
by Singh, R. S.
- 123-137 Wold-Cramér concordance theorems for interpolation of q-variate stationary processes over locally compact Abelian groups
by Makagon, A. & Weron, A.
- 138-158 Cohomologie des groupes localement compacts et produits tensoriels continus de représentations
by Guichardet, A.
- 159-166 On the risk-equivalence of two methods of randomization in statistics
by Kirschner, H. P.
- 167-175 Stepwise BAN estimators for exponential families with multivariate normal applications
by Sampson, Allan R.
- 176-184 Nonnull distribution of likelihood ratio criterion for reality of covariance matrix
by Carter, E. M. & Khatri, C. G. & Srivastava, M. S.
- 185-190 Some implications of the union-intersection principle for tests of sphericity
by Venables, W.
December 1975, Volume 5, Issue 4
- 415-424 Decomposition of multivariate infinitely divisible characteristic functions with absolutely continuous Poisson spectral measures
by Mase, Shigeru
- 425-433 A note on some laws of the iterated logarithm
by Duncan, T. E.
- 434-450 Stochastic convergence of weighted sums in normed linear spaces
by Taylor, R. L. & Padgett, W. J.
- 451-461 The square of a Gaussian Markov process and nonlinear prediction
by Hida, T. & Kallianpur, G.
- 462-465 On a vector-valued integral in the "noncommutative" statistical decision theory
by Holevo, A. S.
- 466-479 Functional relationships having many independent variables and errors with multivariate normal distribution
by Dolby, G. R. & Freeman, T. G.
- 480-486 Some probability inequalities connected with Schur functions
by Khatri, C. G. & Srivastava, M. S.
- 487-496 Multivariate rank statistics for testing randomness concerning some marginal distributions
by Husková, Marie
September 1975, Volume 5, Issue 3
June 1975, Volume 5, Issue 2
- 121-177 Stochastic differential equations
by McShane, E. J.
- 178-205 Densities for infinitely divisible random processes
by Briggs, Vera Darlene
- 206-226 The asymptotic equivalence of Bayes and maximum likelihood estimation
by Strasser, Helmut
- 227-235 Characterization of a class of bivariate distribution functions
by Tyan, S. & Thomas, J. B.
- 236-242 On the unimodality of spherically symmetric stable distribution functions
by Wolfe, Stephen James
- 243-247 On a completeness property of series expansions of bivariate densities
by Wise, G. L. & Thomas, J. B.
- 248-264 Reduced-rank regression for the multivariate linear model
by Izenman, Alan Julian
- 265-270 On random power series with nonidentically distributed coefficients
by Rohatgi, V. K.
- 271-277 Orthogonal polynomials on the negative multinomial distribution
by Griffiths, R. C.
- 278-281 Types of laws of random vectors and best estimators
by Ponnapalli, Ramachandramurty
March 1975, Volume 5, Issue 1
December 1974, Volume 4, Issue 4
- 351-381 Asymptotic properties of dynamic stochastic parameter estimates (III)
by Stigum, Bernt P.
- 382-400 Absolute continuity of information channels
by Umegaki, Hisaharu
- 401-408 Looking at a Gaussian process through a window
by Grunbaum, F. Alberto
- 409-418 Asymptotic nonnull distributions of certain test criteria for a covariance matrix
by Nagao, Hisao
- 419-452 Bayesian inference in error-in-variables models
by Florens, J. -P. & Mouchart, M. & Richard, J. -F.
- 453-468 On bounded maximum width sequential confidence ellipsoids based on generalized U-statistics
by Williams, George W. & Sen, Pranab Kumar
- 469-478 On the empirical process of multivariate, dependent random variables
by Rüschendorf, Ludger
- 479-485 On Strassen's version of the law of the iterated logarithm for the two-parameter Gaussian process
by Park, W. J.
- 486-493 A note on the Union-Intersection character of some MANOVA procedures
by Mudholkar, Govind S. & Davidson, Michael L. & Subbaiah, Perla
- 494-496 An identity on the maximum of a set of random variables
by Strait, Peggy Tang
September 1974, Volume 4, Issue 3
June 1974, Volume 4, Issue 2
March 1974, Volume 4, Issue 1
- 1-21 Arithmétique des lois de probabilité définies sur un espace de Hilbert séparable
by Rousseau, Bernard
- 22-30 On the monotonicity of the power functions of tests based on traces of multivariate beta matrices
by Perlman, Michael D.
- 31-51 On some tests of growth curve model under Behrens-Fisher stituation
by Chakravorti, S. R.
- 52-65 Jensen's inequality for a convex vector-valued function on an infinite-dimensional space
by Perlman, Michael D.
- 66-73 Mutual information in Gaussian channels
by Hitsuda, Masuyuki
- 74-87 Coding theory in white Gaussian channel with feedback
by Ihara, S.
- 88-105 Joint asymptotic multinormality for a class of rank order statistics in multivariate paired comparisons
by Russell, Carl T. & Puri, Madan L.
- 106-113 On a property of bivariate distributions
by Rao, B. L. S. Prakasa
- 114-122 Distribution of the likelihood ratio criterion for testing [Sigma] = [Sigma]0, [mu] = [mu]0
by Nagarsenker, B. N. & Pillai, K. C. S.
December 1973, Volume 3, Issue 4
- 337-394 Statistical decision theory for quantum systems
by Holevo, A. S.
- 395-407 Multivariate time series analysis
by Hannan, E. J.
- 408-419 On the parametrization of autoregressive models by partial autocorrelations
by Barndorff-Nielsen, O. & Schou, G.
- 420-434 On some continuity and differentiability properties of paths of Gaussian processes
by Cambanis, Stamatis
- 435-444 Nonnull distributions of two test criteria for independence under local alternatives
by Nagao, Hisao
- 445-453 On the distributions of the ratios of the extreme roots to the trace of the Wishart matrix
by Schuurmann, F. J. & Krishnaiah, P. R. & Chattopadhyay, A. K.
- 454-468 Asymptotic properties of some functions of nonparametric estimates of a density function
by Konakov, V. D.
- 469-482 Asymptotically optimal sequential estimation of regular functionals of several distributions based on generalized U-statistics
by Williams, George W. & Sen, Pranab Kumar
- 483-489 A distribution-free test for symmetry in hierarchical data
by Bhapkar, V. P. & Gore, A. P.
- 490-493 Characterization of regular Markov chains for asymptotically independent variables
by Takano, Seiji
September 1973, Volume 3, Issue 3
June 1973, Volume 3, Issue 2
- 141-160 Generalized canonical analysis for time series
by Robinson, P. M.
- 161-172 The invariance principle for Banach space valued random variables
by Kuelbs, J.
- 173-183 A sequential approach to classification: Cost of not knowing the covariance matrix
by Srivastava, M. S.
- 184-203 A unifying Radon-Nikodym theorem for vector measures
by Dinculeanu, N. & Uhl, J. J.
- 204-219 Multivariate [theta]-generalized normal distributions
by Goodman, Irwin R. & Kotz, Samuel
- 220-225 On the power of Wilks' U-test for MANOVA
by Gupta, Somesh Das & Perlman, Michael D.
- 226-235 The distribution of the sphericity test criterion
by Nagarsenker, B. N. & Pillai, K. C. S.
- 236-242 An axiomatic foundation for a multivariate measure of affinity among a number of distributions
by Kaufman, H. & Mathai, A. M.
- 243-247 Differential representation of a bivariate inverse Gaussian process
by Wasan, M. T. & Buckholtz, P.
March 1973, Volume 3, Issue 1
- 1-16 A calculus of direct limits of probability spaces
by Vasilach, Serge
- 17-25 Integration of direct limits of real random variables
by Vasilach, Serge
- 26-56 Rank procedures for some two-population multivariate extended classification problems
by Chatterjee, Shoutir Kishore
- 57-70 Hájek-Sidák approach to the asymptotic distribution of multivariate rank order statistics
by Patel, Kantilal M.
- 71-92 Conditional expectations and submartingale sequences of random Schwartz distributions
by Chi, G. Y. H.
- 93-101 Interaction information and Markov chain
by Takano, Seiji
- 102-116 Testing some covariance structures under a growth curve model
by Khatri, C. G.
- 117-124 A generalization of the growth curve model which allows missing data
by Kleinbaum, David G.
- 125-131 Computation of the null distribution of the largest or smallest latent roots of a beta matrix
by Venables, W.
- 132-136 Laws of iterated logarithm of multiparameter wiener processes
by Paranjape, S. R. & Park, C.
- 137-140 A direct proof of Yu. A. Rozanov's factorization theorem from the method of D. Lowdenslager
by Mandrekar, V.
December 1972, Volume 2, Issue 4
- 345-361 Weak convergence and relative compactness of martingale processes with applications to some nonparametric statistics
by Sen, Pranab Kumar
- 362-381 Contractive projections and conditional expectations
by Dinculeanu, N. & Rao, M. M.
- 382-403 Gaussian measures on Lp spaces, 1
by Rajput, Balram S.
- 404-417 Projective limits of measure preserving transformations on probability spaces
by Chi, G. Y. H. & Dinculeanu, N.
- 418-439 Regression aspects of canonical correlation
by Lyttkens, Ejnar
- 440-443 On the ratios of the individual latent roots to the trace of a Wishart matrix
by Davis, A. W.
- 444-462 Multivariate stable distributions
by Press, S. J.
September 1972, Volume 2, Issue 3
June 1972, Volume 2, Issue 2
- 135-144 Some approximation problems in the theory of stationary processes
by Rozanov, Yu. A.
- 145-161 On problems of trigonometrical approximation from the theory of stationary Gaussian processes
by Pitt, Loren D.
- 162-173 Functional equations and characterization of probability laws through linear functions of random variables
by Khatri, C. G. & Rao, C. Radhakrishna
- 174-188 Characterizing measurability, distribution and weak convergence of random variables in a Banach space by total subsets of linear functionals
by Perlman, Michael D.
- 189-200 On the distributions of the latent roots and traces of certain random matrices
by Davis, A. W.
- 201-207 On the exact finite series distribution of the smallest or the largest root of matrices in three situations
by Khatri, C. G.
- 208-218 Asymptotic formulas for the distributions of the determinant and the trace of a noncentral beta matrix
by Fujikoshi, Yasunori
- 219-229 Nonparametric tests for ordered alternatives in the bivariate case
by Johnson, Richard A. & Mehrotra, Kishan G.